# SDR SIMA20190430006

- Difficulty date: April 30, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 42,812 hours, 38,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13377
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT OVER WING EMERGENCY LIGHTS INOP. C/A-REMOVED AND REPLACED NR 4 EPSU BATTERY AND CHARGER, OPC GOOD, IAW AMM 33-50-04. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 78160.
